Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 128, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 5:28 AM CDT for Vermilion County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 5:28 AM CDT (10:28 UTC)
- Expired
- Oct 18, 2007, 6:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 132 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:01 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 181029
SVRILX
ILC183-181100-
/O.NEW.KILX.SV.W.0128.071018T1028Z-071018T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 600 AM CDT.
* AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR OAKWOOD...OR ABOUT 8 MILES
WEST OF DANVILLE...AND WAS MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROSSVILLE...
HOOPESTON...
OTHER LOCATIONS IN THE WARNING INCLUDE...CATLIN...FAIRMOUNT...
FITHIAN...GEORGETOWN...POTOMAC...TILTON AND WESTVILLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4022 8755 3994 8764 4002 8793 4047 8776
4048 8757 4046 8753 4045 8753 4044 8752
TIME...MOT...LOC 1028Z 211DEG 55KT 4018 8770
$$
SMITH2 follow-up statements
000
WWUS53 KILX 181042
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 AM CDT THU OCT 18 2007
ILC183-181100-
/O.CON.KILX.SV.W.0128.000000T0000Z-071018T1100Z/
VERMILION-
543 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN VERMILION COUNTY...
AT 537 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALVIN...OR ABOUT 11
MILES NORTH OF DANVILLE...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS AFFECTED INCLUDE...ROSSVILLE...POTOMAC...HOOPESTON...
HENNING...COLLISON AND BISMARCK.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4030 8755 4021 8754 4020 8756 4014 8757
4012 8759 4020 8785 4048 8776 4048 8757
4046 8753 4044 8752
TIME...MOT...LOC 1043Z 211DEG 55KT 4037 8754
$$
SMITH000
WWUS53 KILX 181058
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 AM CDT THU OCT 18 2007
ILC183-181108-
/O.EXP.KILX.SV.W.0128.000000T0000Z-071018T1100Z/
VERMILION-
558 AM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILION COUNTY
EXPIRES AT 600 AM CDT...
AT 558 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4030 8755 4021 8754 4020 8756 4014 8757
4012 8759 4020 8785 4048 8776 4048 8757
4046 8753 4044 8752
TIME...MOT...LOC 1058Z 211DEG 55KT 4056 8738
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 2:53 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 18, 2:53 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT THU OCT 18 2007 .DISCUSSION... ISSUED 253 AM CDT THU OCT 18 2007 MAIN STORY WILL BE THE POTENTIALLY VOLATILE WEATHER TODAY...WITH EASTERN HALF OF THE KILX CWA IN A MODERATE RISK FOR SEVERE STORMS. LATEST SURFACE CHART SHOWS 987MB LOW OVER EASTERN NEBRASKA...WITH COLD FRONT EXTENDING SOUTHWESTWARD INTO THE TEXAS PANHANDLE. ALOFT...UPPER LOW IS CENTERED OVER THE CENTRAL PLAINS...WITH NUMEROUS SHORT-WAVES ROTATING AROUND THE PARENT LOW ACROSS THE SOUTHERN PLAINS INTO THE MISSISSIPPI RIVER VALLEY. SEVERAL LINES OF CONVECTION HAVE DEVELOPED IN RESPONSE TO THE STRONG DYNAMICS ACROSS THE REGION...WITH MAIN LINE NOW EXTENDING ACROSS WEST-CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH SATURDAY FAST-MOVING LINE OF STORMS WILL CLEAR MUCH OF THE KILX CWA BY 12Z...WITH PERHAPS A FEW LINGERING SHOWERS/STORMS ALONG THE FAR N/E BORDERS. ANY LINGERING PRECIP WILL QUICKLY SHIFT OUT OF THE AREA SHORTLY AFTER SUNRISE...AS STRONG DRY SLOT BEGINS TO PUSH NORTHEAST ACROSS MISSOURI TOWARD CENTRAL ILLINOIS. THE DAY WILL START OFF CLOUDY...BUT SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY BY MID-MORNING. WITH AMPLE SUNSHINE AND STRONG WAA...TEMPERATURES WILL SOAR WELL INTO THE 70S...WITH MANY AREAS TOPPING THE 80 DEGREE MARK. IN ADDITION...A TIGHTENING PRESSURE GRADIENT AND EXCELLENT MIXING WILL HELP PRODUCE SUSTAINED WINDS IN THE 20 TO 25 MPH RANGE...WITH GUSTS UP TO 40 MPH. BASED ON CURRENT LOW-LEVEL PROFILERS AND 00Z FORECAST SOUNDINGS...IT APPEARS WINDS WILL REMAIN JUST SHY OF ADVISORY CRITERIA TODAY. AS DRY LINE/COLD FRONT PROPAGATES EASTWARD THIS AFTERNOON...LINE OF CONVECTION STILL EXPECTED TO DEVELOP ACROSS PART OF THE AREA. 00Z 18 OCT MODELS HAVE SHIFTED LOCATION OF THUNDERSTORM INITIATION A LITTLE FURTHER EAST THAN PREVIOUSLY THOUGHT. IN FACT...GFS/NGM SUGGEST STORMS MAY FIRE ALONG THE ILLINOIS/INDIANA BORDER AFTER 21Z. MEANWHILE...NAM-WRF DEVELOPS THE STORMS FURTHER WEST BETWEEN THE I-55 AND I-57 CORRIDORS. DUE TO THE THE RECENT GOOD PERFORMANCE OF THE NAM-WRF...WILL FOLLOW ITS SOLUTION MOST CLOSELY. WILL THEREFORE CARRY LIKELY POPS ALONG AND EAST OF A BLOOMINGTON TO DECATUR LINE FOR THE LATE AFTERNOON...WITH ONLY CHANCE POPS FURTHER WEST. ANY STORMS THAT FORM WILL HAVE PLENTY OF WIND ENERGY AND INSTABILITY TO WORK WITH...SO DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. IN ADDITION...AMOUNT OF LOW- LEVEL ENVIRONMENTAL WIND SHEAR SUGGESTS THE POTENTIAL FOR A FEW TORNADOES...ESPECIALLY EARLY ON BEFORE STORMS CAN FORM INTO A LINEAR STRUCTURE. STORMS SHOULD LINGER EAST OF THE I-57 CORRIDOR INTO THE EARLY EVENING HOURS...SO WILL CONTINUE LIKELY POPS ACROSS THE FAR EAST AFTER 00Z. ONCE THE STORMS PUSH INTO INDIANA...PRECIP WILL COME TO AN END ACROSS THE AREA...WITH PERHAPS A FEW WRAP AROUND SHOWERS AFTER MIDNIGHT. WILL ONLY CARRY SLIGHT CHANCE POPS TO COVER THIS...AS LOW-LEVELS DRY OUT AND BEST UPPER SUPPORT REMAINS WELL TO THE NORTH. CLOUDY AND WINDY WEATHER IN STORE FOR FRIDAY...AS STRONG CAA PATTERN SETS UP. WILL CONTINUE TO UNDERCUT GUIDANCE FOR TEMPS...WITH HIGHS ONLY IN THE LOWER TO MIDDLE 60S ACROSS MOST LOCATIONS. UPPER SYSTEM PULLS AWAY ON SATURDAY...REPLACED BY BROAD RIDGING. AMPLE SUNSHINE AND STRONG WAA WILL HELP BOOST HIGH TEMPS BACK ABOVE NORMAL...WITH READINGS RISING WELL INTO THE 70S. LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE IN THE EXTENDED...AS MODELS CONTINUE TO BRING YET ANOTHER STORM SYSTEM ACROSS THE COUNTRY LATE IN THE WEEKEND INTO EARLY NEXT WEEK. GFS CONTINUES TO BE THE MOST PROGRESSIVE MODEL WITH THIS FEATURE...WHILE ECMWF/CANADIAN BECOME MORE AMPLIFIED AND THUS SLOWER WITH THE APPROACHING WAVE. AT THIS POINT...WILL FOLLOW THE SLOWER CONSENSUS...WHICH KEEPS PRECIP OUT OF THE AREA UNTIL MONDAY. BARNES && .AVIATION... ISSUED 614 PM CDT WED OCT 17 2007 A BRIEF PERIOD OF LOWER VSBYS IS OCCURRING BEHIND THE INITIAL DEPARTING WAVE OF PRECIPITATION. HOWEVER...GRADIENT CONTINUES TO INCREASE AND WILL LIKELY BRING VSBYS INTO THE 4-6 MILE RANGE AHEAD OF NEXT RAIN COMPLEX. LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS OVER SOUTHERN ILLINOIS IS MOVING NORTH AND SHOULD ENVELOPE THE CENTRAL ILLINOIS TERMINALS FROM SOUTH TO NORTH THIS EVENING. WILDCARD IS CONVECTIVE LINE OVER MISSOURI. NCEP 18Z MODELS ARE NOT HANDLING THIS FEATURE WELL AND IT IS ALREADY SIGNIFICANTLY EAST OF WHERE THE MODELS WOULD INDICATE PRECIPITATION. WILL HAVE TO MONITOR THIS LINE CLOSELY TO SEE WHETHER IT CAN MAKE IT EAST INTO WEST CENTRAL ILLINOIS AFTER MIDNIGHT. ANOTHER CONCERN TONIGHT IS POTENTIAL FOR LLWS. 00Z RAOB FROM KILX HAS COME IN WITH 700 MB WINDS OF 41 KTS. WILL NOT INCLUDE LLWS IN TAFS AT THIS TIME BUT WE WILL HAVE TO MONITOR CLOSELY. TOMORROW IS A BIT MORE UNCERTAIN. DYNAMICS IS IMPRESSIVE...BUT MOISTURE IS MUCH MORE LIMITED AS DRY SLOT PUSHES INTO ILLINOIS. AT THIS TIME WILL EXPECT A THIN LINE OF CONVECTION TO DEVELOP SOMEWHERE IN THE WESTERN HALF OF ILLINOIS AND THEN RACE EASTWARD DURING THE AFTERNOON. HAVE TIMED TERMINAL FORECAST ACCORDINGLY. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 18, 5:28 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 528 AM CDT THU OCT 18 2007 ILZ027>031-036>038-040>042-047>051-191100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 528 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A POWERFUL STORM SYSTEM WILL TRACK FROM THE PLAINS INTO THE UPPER MIDWEST TODAY...DRAGGING A COLD FRONT TOWARD CENTRAL ILLINOIS. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT THIS AFTERNOON...WITH SOME OF THE STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL MATERIALIZE A BIT FURTHER EAST...MAINLY EAST OF THE I-55 CORRIDOR. IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG WINDS WILL DEVELOP TODAY. CURRENT INDICATIONS SUGGEST SUSTAINED WINDS IN THE 20 TO 25 MPH RANGE...WITH GUSTS TO AROUND 40 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 12 PM TODAY. ILZ043>046-052>057-061>063-066>068-071>073-191015- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 528 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A POWERFUL STORM SYSTEM WILL TRACK FROM THE PLAINS INTO THE UPPER MIDWEST TODAY...DRAGGING A COLD FRONT TOWARD CENTRAL ILLINOIS. THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT LATE THIS AFTERNOON AND EVENING...WITH SOME OF THE STORMS LIKELY BECOMING SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT FROM THE STORMS...HOWEVER GIVEN THE AMOUNT OF WIND SHEAR IN THE ENVIRONMENT...A FEW TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL QUICKLY RACE EASTWARD INTO INDIANA DURING THE EVENING HOURS. IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG WINDS WILL DEVELOP TODAY. CURRENT INDICATIONS SUGGEST SUSTAINED WINDS IN THE 20 TO 25 MPH RANGE...WITH GUSTS TO AROUND 40 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...PARTICULARLY BETWEEN 3 PM AND 9 PM. A CONFERENCE CALL WILL BE CONDUCTED FOR EMERGENCY MANAGERS AND THE MEDIA AT 1030 AM. BARNES
In the hours before
Local storm report, Oct 18, 2:54 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG MEREDOSIA 39.83N 90.56W
10/18/2007 MORGAN IL LAW ENFORCEMENT
TREE TOPS SHEARED OFF ALONG A 100 YARD PATH NEAR HIGHWAY
104/67. REPORT OF A TREE LIMB THROUGH A WINDOW IN
MEREDOSIA. POWER LINES DOWN WITH SIDING BLOWN OFF SEVERAL
HOMES.
&&
DSMITHLocal storm report, Oct 18, 3:34 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND DMG 10 S SPRINGFIELD 39.64N 89.64W
10/18/2007 SANGAMON IL EMERGENCY MNGR
POWER LINE DOWN AT 10705N PAWNEE ROAD.
&&
DSMITHLocal storm report, Oct 18, 4:46 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND DMG FLORA 38.67N 88.48W
10/18/2007 CLAY IL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN FLORA. TIME ESTIMATED.
&&
SCHAFFERLocal storm report, Oct 18, 4:50 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND GST LAWRENCEVILLE 38.73N 87.69W
10/18/2007 M66 MPH LAWRENCE IL AWOS
WIND GUST OF 66 MPH MEASURED AT LAWRENCEVILLE ASOS.
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:22 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 38 min |
| Oct 18, 2:01 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 44 min |
| Oct 18, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 32 min |
| Oct 18, 4:08 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 37 min |
| Oct 18, 4:20 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 40 min |
| Oct 18, 4:34 AM CDT | Tornado Warning | ILX | Coles, Douglas | 26 min |
| Oct 18, 4:51 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 39 min |
| Oct 18, 4:53 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 29 min |
| Oct 18, 9:36 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Oct 18, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 45 min |
| Oct 18, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 41 min |
| Oct 18, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 41 min |
| Oct 18, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Macon, Piatt | 35 min |
| Oct 18, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Oct 18, 5:47 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt, Shelby | 43 min |
| Oct 18, 5:49 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 41 min |
| Oct 18, 5:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 40 min |
| Oct 18, 6:20 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Douglas, Moultrie | 40 min |
| Oct 18, 6:26 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Vermilion | 34 min |
| Oct 18, 6:57 PM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 48 min |
| Oct 18, 6:58 PM CDT | Tornado Warning | ILX | Vermilion | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.